# SDR HALA2019040300166

- Difficulty date: April 3, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 11422
- Aircraft time: 25,723 hours, 4,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE LONGERON AT FR76 -Y445 HAS SUSPECT CORROSION. // CORROSION REMOVED AS PER SRM 51-74-00 REV 98.01. DAMAGE         
DIMENSIONS: L=1.000? W=0.600? DEPTH=0.110? (FULL THICKNESS). DEPTH GAUGE USED P/N: 2417 S/N: IRFE5005A9EQ. ASSESSED AS       
OUTSIDE OF SRM 53-41-14 REV 98.01 LIMITS. RII CARRIED OUT AS PER HAL GMM VOL 1 CHAP 5. CONFIRMED AS LEVEL 2 CORROSION, PART     
REPLACEMENT REQUIRED. LONGERON REPLACED AS PER SRM 51-72-11 REV. 98.01 AND AIRBUS DRAWING F53478040 ISSUE D. JOB COMPLETE.
